# SDR CALA2025060605326

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,406 hours, 10,113 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS DEEP DENT Y=0.166". (REF AAR N/R 9971268).   ACCOMPLISHED REPAIR AT FWD CARGO DOOR SKIN AS PER SRM51-40-02-0G -0,SRM 52-00-01-2R-2 AND DWG#143A6110.   REFERRENCE SRM 52-00-02-2R-2, SB 737-21-1149 WAS NOT ACCOMPLISHED ON THIS AIRCRAFT.
